# SDR MWEA97231

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Intercostal
- Part number: 9955815
- Condition: Damaged
- Location: Lt Te  Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FLAP AND INTERCOSTAL UNDER PANEL 1547A, HAS CUT THAT IS BEYOND SERV LIMITS.  MAINTENANCE REMOVED AND REPLACED THE INTERCOSTAL NEW IAW SRM 51-30.
